Lyapunov stabilization for nonlocal traffic flow models

Friedrich, Jan ; Göttlich, Simone ; Herty, Michael

Document Type: Article
Year of publication: 2023
The title of a journal, publication series: SIAM Journal on Control and Optimization
Volume: 61
Issue number: 5
Page range: 2849-2875
Place of publication: Philadelphia, Pa.
Publishing house: Soc. for Industrial and Applied Mathematics
ISSN: 0363-0129 , 0036-1402
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item